Journal of Mathematics and Statistics

Research Article

New Family of Logarithmic Lifetime Distributions

Pages : 435-440

DOI : 10.3844/jmssp.2012.435.440

Published On : December 20, 2012

4D N = 1 Supersymmetric Yang-Mills Theories on Kahler-Ricci Soliton

Pages : 441-445

DOI : 10.3844/jmssp.2012.441.445

Published On : January 2, 2013

Towards Some General Ecological Principles

Pages : 446-460

DOI : 10.3844/jmssp.2012.446.460

Published On : January 3, 2013

Minimization of ℓ2-Norm of the KSOR Operator

Pages : 461-470

DOI : 10.3844/jmssp.2012.461.470

Published On : January 8, 2013

Assessing Convergence of the Markov Chain Monte Carlo Method in Multivariate Case

Pages : 471-480

DOI : 10.3844/jmssp.2012.471.480

Published On : January 8, 2013

Parameter Estimation and Determination of Sample Size in Logistic Regression

Pages : 481-488

DOI : 10.3844/jmssp.2012.481.488

Published On : February 4, 2013

On Multiresponse Semiparametric Regression Model

Pages : 489-499

DOI : 10.3844/jmssp.2012.489.499

Published On : February 20, 2013

Seasonal Autoregressive Integrated Moving Average Model for Precipitation Time Series

Pages : 500-505

DOI : 10.3844/jmssp.2012.500.505

Published On : February 20, 2013